# SDR DALA2017060904646

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 49,580 hours, 28,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AND BATTERY PACK IAW MM. OPERATION CHECKED GOOD.
